Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I have osteoarthritis of the cervical spine. Now i am suffering from headache.

i have osteoarthritus of the spine and c6 and c7 vertabraes have crumbled.i lost feeling in my right arm for 7 weeks and it did come back but im constantly in pain,also my lower back causes agonising pain to the point i cant not legs feel like they weigh 20stone.i lose urine constantly when i cough and my doctor keeps dismissing me as wear and at the end of my tether and dont know where else to go.i suffer headaches every day,my neck bones have severe bugles what can i do about it
Asked On : Mon, 14 Mar 2011
Answers:  1 Views:  345
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
dear Laura,

there is treatment for the condition in ayurveda which gives complete relief for the condition. although the physician will have to see you to assess your condition and also you will have to take treatment for at least 4 weeks for the same. do not prolong the treatment because if you delay it the degeneration will be more and so will be the treatment duration. ayurveda has cure for most of the degenerative conditions such as this.

hope i was helpful
thank you
Answered: Wed, 16 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor